Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa side effects

Posted by Bobbe on June 21, 1999, at 15:38:44

In reply to Re: celexa, posted by Judy on May 13, 1999, at 18:44:12

I am having similar side effects with Celexa that I've had with other SSRI's (Prozac, Paxil): enormous sleepiness, even when I take the 20mg at night--I'm up to about 10-11 hrs a day now. Also, at first, for a few days, I felt energetic and positive; now I'm depressed. I was on 40mg of Welbutrin for some months, which seemed to work somewhat better than SSRIs, but I was going down again, so now I'm on this cocktail of 20mg Welbutrin, 20mg Celexa, and it just ain't working. Maybe drop the Celexa, try 60 mg Welbutrin? Anyone else in this kind of trap? It was a great relief to read about others being fatigued by SSRIs; no one I know has had this experience. Thanks for helping.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bobbe thread:348